# SDR COMA9860253

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 864806
- Condition: Malfunction
- Location: Landing Gear
- Part time: 2,403 hours
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PROX SYSTEM FAULT MESSAGE.  LANDING GEAR WOULD NOT EXTEND NORMAL.  REPLACED THE PSEU.
